# SDR FDKA200709511

- Difficulty date: September 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,944 hours, 15,312 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Mixer Box
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6097 ALB (0001 PHX LCL) - NR 1 ENGINE EXHAUST FORCED AIR MIXER BROKEN.  MX REMOVED AND REPLACED MIXER.
